# SDR FDEA201011024206

- Difficulty date: November 2, 2010
- Submitted: November 2, 2010
- Operation: Air carrier
- Aircraft: N854FD
- Make and model: Boeing 777*
- Aircraft serial: 37725
- Aircraft time: 440 hours, 86 cycles
- Engine: Ge GE90110B1
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2EA OVERHEAD EMER LIGHTS DID NOT ILLUMINATE DURING  TEST IN CABIN AREA.   REPLACED EMER LTS LAMP 2EA (MPN 1317)OPS CHECKED NML IAW AMM 33-51-03-20.
